# SDR ASAA2023062945421

- Difficulty date: June 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: D5757065005100
- Part serial: TB14858
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 269 -  PLEASE CONFIRM CONFORMANCE AND ON D&B, REPAIR ON RH AFT INB TE FLAP (DB9) GROUNDED - YES. EVALUATED LESSOR ITEM 269 DOT DB9 ON RH AFT INBD TE FLAP AND FOUND PREVIOUSREPAIR PATCH ON LOWER SURFACE TO BE DELAMINATED PATCH IS 49.75" FRON INBD  EDGE, 2" FOM TE. PATCH DIMENSIONS ARE 6.5"X7" DELAMINATION WAS 2" FROM    EDGE 2.5" FROM INBD EDGE OF PATCH REQUIRED REPAIR IAW ASA A320-200   SRM 57-52-00-283-019 ZONE62 ALLOWABLE DAMAGE. REMOVED PREVIOUS REPAIR PATCHAND REPAIRED WITH NEW PATCH DIMENSIONS 6.5"X7". PATCH IS 49.75" FROM INBD  EDGE, 2" FROM T/E. IAW ASA CMPT-57EA-01899 AND ASA A320-200 SRM REV145     57-52-00-300-095, SRM51-25-00, SRM51-77-13-911-013 PARA 2.A(2).(D), SRM-77-11-911-007. A320-214 S/N4851 FH:36934:38 FC:12256 WV:015
